# SDR UALA2012061403261

- Difficulty date: June 14, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 73,277 hours, 27,493 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK FLOOR LIGHTING AT MID LAV INOP.  REPLACED MID LAV EMERGENCY LIGHT REF MM 33-51-00 REF MM 33-51-11.
